Voltaren Pain Relief Gel 12 Hourly provides relief from muscle and joint pain* for up to 12 hours without a prescription. Go about your day without any distractions from your pain management. For pain, swelling, and inflammation in muscles and joints, Voltaren Pain Relief Gel 12 Hourly has a dual benefit that relieves pain and reduces inflammation, to help get you moving again with a skip in your step and a smile on your face. It has a neutral smell and colour that doesn't bother you day or…
Advil Pain & Fever Infant Drops 3 months-2 years, colour free, up to 8 Hour Fever Relief, temporary relief of pain associated with earache, teething, cold & flu and headache Ibuprofen Grape 40ml Advil Infant Pain & Fever Suspension contains ibuprofen, and reduces temperature for up to 8 hours. Its delicious grape flavour comes as a concentrated formula, so you don't have to give your child as much liquid compared to regular suspensions. Each box contains a measuring device for…
Nurofen Caplets are an effective relief from pain. What this medicine is used for: For the temporary relief of pain and/or inflammation associated with: - Back pain. - Headache. - Migraine headache. - Tension headache. - Muscular pain. - Cold & flu symptoms. - Period pain. - Dental pain. - Sinus pain. - Arthritic pain. Reduces fever. Suitable For: Adults and children from 7 years.…
Nurofen Meltlets start to melt in your mouth quickly, for headache relief wherever and whenever you need it. Our next generation of ibuprofen pain relief that melts on your tongue conveniently without the need for water, making them great for when you're out and about. For the temporary relief of pain and/or inflammation associated with: · Headache · Migraine…
PANAMAX ELIXIR, TABLETS - CMI(Sanofi-Synthelabo)CONSUMER MEDICINE INFORMATIONWhat is in this leaflet?Please read this leaflet before you start taking this medicine.This leaflet answers some common questions about Panamax tablets, elixir and 240 elixir. It does not contain all the availableinformation.It does not take the place of talking to your doctor or pharmacist.Keep this information with the medicine. You may need to read it again.What is Panamax used for?Panamax is used to relieve pain…
Do not use: • in children under 7 years of age Unless advised by a doctor: • do not take this medicine for longer than a few days at a time if you are an adult • do not give this medicine to children and adolescents for longer than 48 hours at a time Unless advised by a doctor or pharmacist: • do not use this medicine if you are taking other products containing paracetamol While using this product: • keep to the recommended dose • if an overdose is taken or suspected,…
Voltaren Pain Relief Gel 12 Hourly provides relief from muscle and joint pain* for up to 12 hours without a prescription. Go about your day without any distractions from your pain management. For pain, swelling, and inflammation in muscles and joints, Voltaren Pain Relief Gel 12 Hourly has a dual benefit that relieves pain and reduces inflammation, to help get you moving again with a skip in your step and a smile on your face. It has a neutral smell and colour that doesn't bother you day or…
Nurofen Quickzorb Caplets have an advanced formula for fast absorption. When you suffer from headache, you need a pain reliever that will sort it out quick. For quick, effective pain relief choose Nurofen Quickzorb. Nurofen Quickzorb Caplets have an advanced formula that it's absorbed quickly. They are easy to swallow. Nurofen Quickzorb is effective in the temporary relief of pain and/or inflammation associated with: • headache •…
Validate your login